October  2014, 34(10): 4071-4083. doi: 10.3934/dcds.2014.34.4071

The transition point in the zero noise limit for a 1D Peano example

1. 

Laboratoire J.A. Dieudonné, UMR CNRS-UNS 7351, Université de Nice Sophia-Antipolis, Parc Valrose, 06108 Nice Cedex 2, France

2. 

Dipartimento Matematica, Via Buonarroti 1c, C.A.P. 56127, Pisa, Italy

Received  February 2013 Revised  April 2013 Published  April 2014

The zero-noise result for Peano phenomena of Bafico and Baldi (1982) is revisited. The original proof was based on explicit solutions to the elliptic equations for probabilities of exit times. The new proof given here is purely dynamical, based on a direct analysis of the SDE and the relative importance of noise and drift terms. The transition point between noisy behavior and escaping behavior due to the drift is identified.
Citation: François Delarue, Franco Flandoli. The transition point in the zero noise limit for a 1D Peano example. Discrete & Continuous Dynamical Systems, 2014, 34 (10) : 4071-4083. doi: 10.3934/dcds.2014.34.4071
References:
[1]

Stochastics, 6 (1982), 279-292. doi: 10.1080/17442508208833208.  Google Scholar

[2]

J. Theor. Probab., 23 (2010), 729-747. doi: 10.1007/s10959-009-0242-6.  Google Scholar

[3]

Bull. Sci. Math., 133 (2009), 229-237. doi: 10.1016/j.bulsci.2008.12.005.  Google Scholar

[4]

F. Delarue, F. Flandoli and D. Vincenzi, Noise prevents collapse of Vlasov-Poisson point charges,, to appear in Comm. Pure Appl. Math., ().  doi: 10.1002/cpa.21476.  Google Scholar

[5]

Lectures from the 40th Probability Summer School held in Saint-Flour, 2010, Lecture Notes in Mathematics, 2015, Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-18231-0.  Google Scholar

[6]

Invent. Math., 180 (2010), 1-53. doi: 10.1007/s00222-009-0224-4.  Google Scholar

[7]

Ann. Inst. H. Poincaré Probab. Statist., 37 (2001), 555-580. doi: 10.1016/S0246-0203(01)01075-5.  Google Scholar

[8]

C. R. Acad. Sci. Paris Sér. I, Math., 332 (2001), 1019-1024. doi: 10.1016/S0764-4442(01)01983-8.  Google Scholar

[9]

Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4684-0302-2_2.  Google Scholar

[10]

Probab. Theory Related Fields, 131 (2005), 154-196. doi: 10.1007/s00440-004-0361-z.  Google Scholar

[11]

Ecole d'été de probabilités de Saint-Flour, XII-1982, Lecture Notes in Math., 1097, Springer, Berlin, 1984, 143-303. doi: 10.1007/BFb0099433.  Google Scholar

[12]

Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1987.  Google Scholar

[13]

Springer-Verlag, Berlin 1979.  Google Scholar

[14]

Electron. Commun. Probab., 18 (2013), 7 pp. doi: 10.1214/ECP.v18-2587.  Google Scholar

[15]

Math. USSR Sb., 39 (1981), 387-403.  Google Scholar

show all references

References:
[1]

Stochastics, 6 (1982), 279-292. doi: 10.1080/17442508208833208.  Google Scholar

[2]

J. Theor. Probab., 23 (2010), 729-747. doi: 10.1007/s10959-009-0242-6.  Google Scholar

[3]

Bull. Sci. Math., 133 (2009), 229-237. doi: 10.1016/j.bulsci.2008.12.005.  Google Scholar

[4]

F. Delarue, F. Flandoli and D. Vincenzi, Noise prevents collapse of Vlasov-Poisson point charges,, to appear in Comm. Pure Appl. Math., ().  doi: 10.1002/cpa.21476.  Google Scholar

[5]

Lectures from the 40th Probability Summer School held in Saint-Flour, 2010, Lecture Notes in Mathematics, 2015, Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-18231-0.  Google Scholar

[6]

Invent. Math., 180 (2010), 1-53. doi: 10.1007/s00222-009-0224-4.  Google Scholar

[7]

Ann. Inst. H. Poincaré Probab. Statist., 37 (2001), 555-580. doi: 10.1016/S0246-0203(01)01075-5.  Google Scholar

[8]

C. R. Acad. Sci. Paris Sér. I, Math., 332 (2001), 1019-1024. doi: 10.1016/S0764-4442(01)01983-8.  Google Scholar

[9]

Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4684-0302-2_2.  Google Scholar

[10]

Probab. Theory Related Fields, 131 (2005), 154-196. doi: 10.1007/s00440-004-0361-z.  Google Scholar

[11]

Ecole d'été de probabilités de Saint-Flour, XII-1982, Lecture Notes in Math., 1097, Springer, Berlin, 1984, 143-303. doi: 10.1007/BFb0099433.  Google Scholar

[12]

Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1987.  Google Scholar

[13]

Springer-Verlag, Berlin 1979.  Google Scholar

[14]

Electron. Commun. Probab., 18 (2013), 7 pp. doi: 10.1214/ECP.v18-2587.  Google Scholar

[15]

Math. USSR Sb., 39 (1981), 387-403.  Google Scholar

[1]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[2]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2725-3737. doi: 10.3934/dcds.2020383

[3]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[4]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[5]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[6]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[7]

Xiaohu Wang, Dingshi Li, Jun Shen. Wong-Zakai approximations and attractors for stochastic wave equations driven by additive noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2829-2855. doi: 10.3934/dcdsb.2020207

[8]

Nicolas Dirr, Hubertus Grillmeier, Günther Grün. On stochastic porous-medium equations with critical-growth conservative multiplicative noise. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2829-2871. doi: 10.3934/dcds.2020388

[9]

Elena Bonetti, Pierluigi Colli, Gianni Gilardi. Singular limit of an integrodifferential system related to the entropy balance. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 1935-1953. doi: 10.3934/dcdsb.2014.19.1935

[10]

Chloé Jimenez. A zero sum differential game with correlated informations on the initial position. A case with a continuum of initial positions. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021009

[11]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[12]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[13]

Jaume Llibre, Claudia Valls. Rational limit cycles of Abel equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1077-1089. doi: 10.3934/cpaa.2021007

[14]

Wensheng Yin, Jinde Cao, Guoqiang Zheng. Further results on stabilization of stochastic differential equations with delayed feedback control under $ G $-expectation framework. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021072

[15]

Guangying Lv, Jinlong Wei, Guang-an Zou. Noise and stability in reaction-diffusion equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021005

[16]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[17]

Lingyu Li, Zhang Chen. Asymptotic behavior of non-autonomous random Ginzburg-Landau equation driven by colored noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3303-3333. doi: 10.3934/dcdsb.2020233

[18]

Mrinal K. Ghosh, Somnath Pradhan. A nonzero-sum risk-sensitive stochastic differential game in the orthant. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021025

[19]

Minh-Phuong Tran, Thanh-Nhan Nguyen. Pointwise gradient bounds for a class of very singular quasilinear elliptic equations. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021043

[20]

Oleksandr Boichuk, Victor Feruk. Boundary-value problems for weakly singular integral equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021094

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (32)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]